# SDR SWAA2021072716225

- Difficulty date: September 5, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN BS 794 TO BS 847; RBL 25 AT LEVEL FLOOR STRUCTURE WL 154 APPROX. AFT CARGO COMPARTMENT / REPLACED LOWER SILL LOCATED BETWEEN BS 794 TO BS 847; RBL 25 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #146A8340 REV-
